# SDR DALA2022032401956

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 65,737 hours, 30,408 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 CORROSION INTERNAL STRUCTURE SHEAR TIE AT LEVEL FR26 AND BTW STRG 43RH AND STRG44 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED INTERNAL STRUCTURE SHEAR TIE AND FASTENERS PER A320 SRM 51-72-11. (2166382)
